# SDR 98UAL900296

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tube
- Part number: 65B026683
- Condition: Cracked
- Location: Horiz Stab
- Part time: 76,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.2 INCH CRACK WAS FOUND IN 65B02668-3 DIAGONAL SUPPORT TUBE AT STA 2598 HORIZONTAL STABILIZER HINGE SUPPORT BULKHEAD.  CRACK WAS AT UPPER END OF TUBE, BEGINNING AT TUBE EDGE AND RUNNING DOWN THROUGH FIRST ROD END ATTACH FASTENER HOLE.  TUBE ASSEMBLY REPLACED.
